# SDR QXEA2009111800969

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,006 hours, 21,780 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMOKE ODOR IN ACFT.  FOUND RELAY 30-41-K2 FAILED, RESULTING IN RELAY EMITTING ODOR.  REPLACED RELAY PN MS24166D1. OP CHECK WINDSHIELD HEAT IAW AMM TASK 30-41-00-710-801. ALL CHECKS GOOD. RETURNED TO SERVICE.
